Alert archive / North Dakota / Frost Advisories in 2012
Frost Advisory 7, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at May 29, 2012, 4:16 AM CDT for 21 counties in North Dakota. It took effect at May 30, 2012, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2012, 4:16 AM CDT (09:16 UTC)
- In effect from
- May 30, 2012, 1:00 AM CDT
- Expired
- May 30, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
All 21 counties
Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 78 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
332 WWUS73 KBIS 290916 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 416 AM CDT TUE MAY 29 2012 ...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... .LOWS IN THE LOWER TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT...BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-292100- /O.NEW.KBIS.FR.Y.0007.120530T0600Z-120530T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 416 AM CDT TUE MAY 29 2012 /316 AM MDT TUE MAY 29 2012/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ WEDNESDAY. * LOWS IN THE LOWER TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ AYD
5 follow-up statements
114 WWUS73 KBIS 291213 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 713 AM CDT TUE MAY 29 2012 ...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... .LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT... BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-292015- /O.CON.KBIS.FR.Y.0007.120530T0600Z-120530T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 713 AM CDT TUE MAY 29 2012 /613 AM MDT TUE MAY 29 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ WEDNESDAY... * LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ AYD/RK
871 WWUS73 KBIS 291542 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1042 AM CDT TUE MAY 29 2012 ...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... .LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT... BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-292345- /O.CON.KBIS.FR.Y.0007.120530T0600Z-120530T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1042 AM CDT TUE MAY 29 2012 /942 AM MDT TUE MAY 29 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ WEDNESDAY... * LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ WAA
729 WWUS73 KBIS 300630 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 130 AM CDT WED MAY 30 2012 ...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... .LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT...GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT... BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-301400- /O.CON.KBIS.FR.Y.0007.000000T0000Z-120530T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 130 AM CDT WED MAY 30 2012 /1230 AM MDT WED MAY 30 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * LOWS IN THE LOW TO MID 30S AND FROST ARE FORECAST FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT... GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ AYD
454 WWUS73 KBIS 300840 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 340 AM CDT WED MAY 30 2012 ...FROST ADVISORY FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA THIS MORNING... .LOWS IN THE LOWER TO MID 30S AND FROST ARE EXPECTED FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA THIS MORNING...GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. THIS INCLUDES THE CITIES OF MINOT... BISMARCK...MANDAN...JAMESTOWN AND RUGBY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-301400- /O.CON.KBIS.FR.Y.0007.000000T0000Z-120530T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 340 AM CDT WED MAY 30 2012 /240 AM MDT WED MAY 30 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * LOWS IN THE LOWER TO MID 30S AND FROST ARE EXPECTED FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA THIS MORNING... GENERALLY EAST OF NORTH DAKOTA HIGHWAY 8. * SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ AYD
749 WWUS73 KBIS 301400 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 900 AM CDT WED MAY 30 2012 ...FROST ADVISORY IS CANCELLED... .TEMPERATURES HAVE RISEN ABOVE FROST ADVISORY CRITERIA. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-301500- /O.CAN.KBIS.FR.Y.0007.000000T0000Z-120530T1400Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 900 AM CDT WED MAY 30 2012 /800 AM MDT WED MAY 30 2012/ ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE RISEN ABOVE FROST ADVISORY CRITERIA. THEREFORE...THE FROST ADVISORY HAS BEEN CANCELLED. $$ TM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 29, 3:45 AM CDT, 31 minutes earlier.
Area forecast discussion, May 29, 3:45 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 345 AM CDT TUE MAY 29 2012 .SHORT TERM...TODAY THROUGH WEDNESDAY... HIGHLIGHTS OF THE SHORT TERM ARE CONTINUED BELOW NORMAL TEMPERATURES THROUGH THE PERIOD AND THE THREAT FOR FROST FOR TONIGHT. FOR TODAY...THE STORM SYSTEM THAT HAS IMPACTED THE AREA THIS PAST WEEKEND IS FORECAST TO QUICKLY PROPAGATE INTO SOUTH CENTRAL ONTARIO BY THE EARLY EVENING. THUS...SKIES SHOULD CLEAR FROM WEST TO EAST DURING THE LATE MORNING AND INTO THE AFTERNOON WITH THE ASSOCIATED THREAT FOR ISOLATED TO SCATTERED SHOWERS FOLLOWING SUIT. NORTHWESTERLY SURFACE FLOW WITH HIGH PRESSURE BEGINNING TO BUILD ACROSS THE STATE SPELLS ANOTHER COOL DAY ACROSS THE AREA WITH HIGHS RANGING FROM THE LOW TO MID 50S ACROSS THE CENTRAL TO THE MID 50S ACROSS THE WEST. FOR TONIGHT...WITH HIGH PRESSURE CENTERED OVER NORTHEAST SOUTH DAKOTA...A FAVORABLE LOCATION FOR REACHING COOL TEMPERATURES ACROSS WESTERN AND CENTRAL NORTH DAKOTA...FROST WILL BE A THREAT. DECIDED TO GO AHEAD AND ISSUE A FROST ADVISORY FOR LOCATIONS GENERALLY EAST OF HIGHWAY 85 WHERE LOWS IN THE LOWER TO MID 30S ARE EXPECTED WITH LIGHT WINDS AND CLEAR SKIES. ACROSS THE FAR WEST...ESPECIALLY THE SOUTHWEST...INCREASING CLOUD COVER AHEAD OF THE NEXT UPPER LEVEL WAVE SHOULD HELP TO KEEP OVERNIGHT LOWS IN THE UPPER 30S. ON WEDNESDAY...PRECIPITATION SHOULD BE ONGOING ACROSS THE WEST SOUTH OF HIGHWAY 2 DURING THE MORNING AND WILL CONTINUE THROUGHOUT THE DAY...SPREADING INTO THE SOUTH CENTRAL AS THE UPPER LEVEL WAVE PROPAGATES INTO NORTHWEST SOUTH DAKOTA DURING THE AFTERNOON. WITH COOL MORNING TEMPERATURES AND PRECIPITATION LIKELY ALL DAY...HIGHS ACROSS THE SOUTHWEST WILL STRUGGLE TO CLIMB INTO THE UPPER 40S. HIGHS IN THE LOW 60S ARE POSSIBLE ACROSS THE UPPER JAMES RIVER VALLEY AND NORTHERN NORTH DAKOTA WITH SUNSHINE EXPECTED. OVERALL...THE 00 UTC GUIDANCE SUITE IS IN GOOD AGREEMENT...AND USED A BLEND FOR MOST FIELDS. HOWEVER...DID TREND SLIGHTLY BELOW THE CONSENSUS FOR OVERNIGHT LOWS TONIGHT BASED UPON BIAS CORRECTION. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... THE MAIN FORECAST PROBLEM IN THE LONG TERM PERIOD WILL BE PINNING DOWN FAVORED TIME FRAMES FOR PRECIPITATION GIVEN A RATHER LARGE SPREAD OF OPERATIONAL/ENSEMBLE SOLUTIONS. AN UPPER LOW WILL LIKELY BE EXITING THE REGION TO THE SOUTH WEDNESDAY NIGHT WITH SHOWERS ENDING ACROSS THE SOUTH. THE SURFACE HIGH PRESSURE RIDGE WILL LIKELY EXTEND ACROSS WESTERN NORTH DAKOTA BY 12Z THURSDAY MORNING...AND LOW TEMPS ARE EXPECTED TO DIP INTO THE LOW/MID 30S SOUTH AND WEST OF THE MISSOURI RIVER. HAVE ADDED MENTION OF FROST IN GRIDS DURING THE OVERNIGHT HOURS. LOOKING AHEAD...FRIDAY WOULD APPEAR TO BE FAVORED FOR SCATTERED SHOWERS AND PERHAPS ISOLATED THUNDERSTORMS NEAR A WEAK SURFACE TROUGH. FOR THE UPCOMING WEEKEND...THERE IS GENERAL CONSENSUS INDICATING UPPER RIDGING OVER THE NORTHERN PLAINS...ALTHOUGH THERE IS STILL UNCERTAINTY AS TO HOW AMPLIFIED THIS FEATURE WILL BE. A CONSENSUS BLEND BOOSTS WEEKEND TEMPS INTO THE 70S TO LOWER 80S. ANOTHER FRONT WILL LIKELY IMPACT THE FORECAST AREA DURING THIS PERIOD...MOST LIKELY LATE SATURDAY AND SUNDAY. && .AVIATION... EXPECT MAINLY MVFR CIGS AT ALL TAF SITES THIS MORNING...WITH PERIODS OF IFR CIGS ALSO EXPECTED AT KISN/KMOT. ISOLATED SHOWERS WILL ALSO LINGER PAST 12Z THIS MORNING...BUT COVERAGE DOES NOT WARRANT MORE THAN A VCSH GROUP. A N/NW WIND WILL BE DECREASING FROM WEST TO EAST THROUGH THE DAY AS SURFACE HIGH PRESSURE BUILDS INTO THE STATE. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ WEDNESDAY FOR NDZ002>005-010>013-019>023-025-034>037-042- 045>048-050-051. && SHORT TERM...AYD LONG TERM/AVIATION...RK
Hazardous weather outlook, May 29, 4:11 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 411 AM CDT TUE MAY 29 2012 NDZ001-009-017-018-031>033-040-041-043-044-300915- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 411 AM CDT TUE MAY 29 2012 /311 AM MDT TUE MAY 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PATCHY FROST IS POSSIBLE ACROSS SOUTHWEST NORTH DAKOTA WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-300915- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 411 AM CDT TUE MAY 29 2012 /311 AM MDT TUE MAY 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF WESTERN NORTH DAKOTA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS WESTERN AND CENTRAL NORTH DAKOTA FRIDAY AND AGAIN SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AYD
Nearby
Frost Advisories in North Dakota, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.